Alert archive / Kansas / Flash Flood Watches in 2018

Flash Flood Watch 2, NWS Topeka, KS

September 2, 201813 counties in Kansas

NWS Topeka, KS issued this flash flood watch at Sep 2, 2018, 3:27 AM CDT for 13 counties in Kansas. It took effect at Sep 2, 2018, 1:00 PM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Sep 2, 2018, 3:27 AM CDT (08:27 UTC)
In effect from
Sep 2, 2018, 1:00 PM CDT
Expired
Sep 3, 2018, 1:06 PM CDT
In force
24 hr
Issued by
NWS Topeka, KS
Flood severity
None

Counties Brown County, KS, Clay County, KS, Cloud County, KS, Dickinson County, KS, Geary County, KS, Jackson County, KS, Marshall County, KS, Nemaha County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 69 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 8.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2018-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2018-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3190 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1352 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

580 
WGUS63 KTOP 020827
FFATOP

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Topeka KS
327 AM CDT Sun Sep 2 2018

KSZ008>010-020>022-034>036-022100-
/O.NEW.KTOP.FF.A.0002.180902T1800Z-180903T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Republic-Washington-Marshall-Cloud-Clay-Riley-Ottawa-Dickinson-
Geary-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Concordia, 
Clay Center, Manhattan, Minneapolis, Bennington, Abilene, 
Herington, and Junction City
327 AM CDT Sun Sep 2 2018

...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON
THROUGH MONDAY MORNING...

The National Weather Service in Topeka has issued a

* Flash Flood Watch for portions of central Kansas, east central 
  Kansas, north central Kansas, and northeast Kansas, including 
  the following areas, in central Kansas, Dickinson. In east 
  central Kansas, Geary. In north central Kansas, Clay, Cloud, 
  Ottawa, Republic, and Washington. In northeast Kansas, 
  Marshall and Riley. 

* From 1 PM CDT this afternoon through Monday morning

* Thunderstorms capable of producing widespread heavy rainfall are
  expected across the watch area this afternoon and tonight.
  Rainfall amounts around 3 inches or higher are possible, which
  could lead to flash flooding. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
5 follow-up statements
238 
WGUS63 KTOP 021439
FFATOP

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Topeka KS
939 AM CDT Sun Sep 2 2018

KSZ011-012-023-024-022130-
/O.EXB.KTOP.FF.A.0002.180902T1800Z-180903T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Nemaha-Brown-Pottawatomie-Jackson-
Including the cities of Sabetha, Seneca, Hiawatha, Horton, 
Wamego, St. Marys, and Holton
939 AM CDT Sun Sep 2 2018

...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON
THROUGH MONDAY MORNING...

The National Weather Service in Topeka has expanded the

* Flash Flood Watch to include a portion of northeast Kansas, 
  including the following areas, Brown, Jackson, Nemaha, and 
  Pottawatomie. 

* From 1 PM CDT this afternoon through Monday morning

* Thunderstorms capable of producing widespread heavy rainfall 
  are expected across the watch area this afternoon and tonight. 
  Rainfall amounts around 3 inches or higher are possible, which 
  could lead to flash flooding. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

KSZ008>010-020>022-034>036-022130-
/O.EXT.KTOP.FF.A.0002.180902T1800Z-180903T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Republic-Washington-Marshall-Cloud-Clay-Riley-Ottawa-Dickinson-
Geary-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Concordia, 
Clay Center, Manhattan, Minneapolis, Bennington, Abilene, 
Herington, and Junction City
939 AM CDT Sun Sep 2 2018

...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON 
THROUGH MONDAY MORNING...

The Flash Flood Watch remains in effect for

* Portions of central Kansas, east central Kansas, north central 
  Kansas, and northeast Kansas, including the following areas, 
  in central Kansas, Dickinson. In east central Kansas, Geary. 
  In north central Kansas, Clay, Cloud, Ottawa, Republic, and 
  Washington. In northeast Kansas, Marshall and Riley. 

* From 1 PM CDT this afternoon through Monday morning

* Thunderstorms capable of producing widespread heavy rainfall 
  are expected across the watch area this afternoon and tonight. 
  Rainfall amounts around 3 inches or higher are possible, which 
  could lead to flash flooding. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
165 
WGUS63 KTOP 022108
FFATOP

Flood Watch
National Weather Service Topeka KS
408 PM CDT Sun Sep 2 2018

KSZ008>012-020>024-034>036-030815-
/O.CON.KTOP.FF.A.0002.000000T0000Z-180903T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Ottawa-Dickinson-Geary-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, 
Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, 
Wamego, St. Marys, Holton, Minneapolis, Bennington, Abilene, 
Herington, and Junction City
408 PM CDT Sun Sep 2 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING...

The Flash Flood Watch continues for

* Portions of central Kansas, east central Kansas, north central 
  Kansas, and northeast Kansas, including the following areas, 
  in central Kansas, Dickinson. In east central Kansas, Geary. 
  In north central Kansas, Clay, Cloud, Ottawa, Republic, and 
  Washington. In northeast Kansas, Brown, Jackson, Marshall, 
  Nemaha, Pottawatomie, and Riley. 

* Through Monday morning

* Thunderstorms capable of producing widespread heavy rainfall are
  expected across the watch area tonight through Monday morning. 
  Rainfall amounts around 3 inches or higher are possible, which 
  could lead to flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
758 
WGUS63 KTOP 030606
FFATOP

Flood Watch
National Weather Service Topeka KS
106 AM CDT Mon Sep 3 2018

KSZ008>012-020>024-034>036-031500-
/O.CON.KTOP.FF.A.0002.000000T0000Z-180903T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Ottawa-Dickinson-Geary-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, 
Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, 
Wamego, St. Marys, Holton, Minneapolis, Bennington, Abilene, 
Herington, and Junction City
106 AM CDT Mon Sep 3 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

The Flash Flood Watch continues for

* Portions of central Kansas, east central Kansas, north central 
  Kansas, and northeast Kansas, including the following areas, 
  in central Kansas, Dickinson. In east central Kansas, Geary. 
  In north central Kansas, Clay, Cloud, Ottawa, Republic, and 
  Washington. In northeast Kansas, Brown, Jackson, Marshall, 
  Nemaha, Pottawatomie, and Riley. 

* Until 10 AM CDT this morning

* Thunderstorms capable of producing widespread heavy rainfall are
  expected across the watch area tonight through Monday morning.
  Rainfall amounts around 4 inches or higher are possible, which 
  could lead to flash flooding. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
468 
WGUS63 KTOP 030841
FFATOP

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Topeka KS
341 AM CDT Mon Sep 3 2018

KSZ008>010-020>022-034>036-031800-
/O.EXT.KTOP.FF.A.0002.000000T0000Z-180904T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Republic-Washington-Marshall-Cloud-Clay-Riley-Ottawa-Dickinson-
Geary-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Concordia, 
Clay Center, Manhattan, Minneapolis, Bennington, Abilene, 
Herington, and Junction City
341 AM CDT Mon Sep 3 2018

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY MORNING...

The Flash Flood Watch is now in effect for

* Portions of central Kansas, east central Kansas, north central 
  Kansas, and northeast Kansas, including the following areas, 
  in central Kansas, Dickinson. In east central Kansas, Geary. 
  In north central Kansas, Clay, Cloud, Ottawa, Republic, and 
  Washington. In northeast Kansas, Marshall and Riley. 

* Through Tuesday morning

* Thunderstorms capable of producing widespread heavy rainfall are
  expected across the watch area from late this afternoon through
  Tuesday morning. Earlier this evening, 3 to 7 inches of 
  rainfall have been reported. Additional rainfall will lead to 
  flash flooding.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

KSZ011-012-023-024-031800-
/O.EXT.KTOP.FF.A.0002.000000T0000Z-180903T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Nemaha-Brown-Pottawatomie-Jackson-
Including the cities of Sabetha, Seneca, Hiawatha, Horton, 
Wamego, St. Marys, and Holton
341 AM CDT Mon Sep 3 2018

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

The Flash Flood Watch is now in effect for

* A portion of northeast Kansas, including the following areas, 
  Brown, Jackson, Nemaha, and Pottawatomie. 

* Until 1 PM CDT this afternoon

* Thunderstorms capable of producing widespread heavy rainfall are
  continuing across the watch area this morning. Rainfall amounts
  between 2 to 4 inches or higher are possible, which could lead 
  to flash flooding. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
363 
WGUS63 KTOP 031806
FFATOP

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Topeka KS
106 PM CDT Mon Sep 3 2018

KSZ008>010-020>022-034>036-040215-
/O.CAN.KTOP.FF.A.0002.000000T0000Z-180904T1200Z/
/O.NEW.KTOP.FF.A.0003.180903T2100Z-180905T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Republic-Washington-Marshall-Cloud-Clay-Riley-Ottawa-Dickinson-
Geary-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Concordia, 
Clay Center, Manhattan, Minneapolis, Bennington, Abilene, 
Herington, and Junction City
106 PM CDT Mon Sep 3 2018

...FLASH FLOOD WATCH IN EFFECT FROM 4 PM CDT THIS AFTERNOON
THROUGH TUESDAY EVENING...

The National Weather Service in Topeka has issued a

* Flash Flood Watch for portions of central Kansas, east central 
  Kansas, north central Kansas, and northeast Kansas, including 
  the following areas, in central Kansas, Dickinson. In east 
  central Kansas, Geary. In north central Kansas, Clay, Cloud, 
  Ottawa, Republic, and Washington. In northeast Kansas, 
  Marshall and Riley. 

* From 4 PM CDT this afternoon through Tuesday evening

* Thunderstorms are expected to redevelop this afternoon and
  evening over north central Kansas. These storms will slowly move
  eastward tonight and during the day on Tuesday. Localized heavy
  rainfall over 2 inches will be possible with these storms, 
  which may lead to renewed flooding over areas that already saw 
  very heavy rains over the last few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

KSZ011-023-040215-
/O.EXP.KTOP.FF.A.0002.000000T0000Z-180903T1800Z/
/O.NEW.KTOP.FF.A.0003.180903T2100Z-180905T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Nemaha-Pottawatomie-
Including the cities of Sabetha, Seneca, Wamego, and St. Marys
106 PM CDT Mon Sep 3 2018

...FLASH FLOOD WATCH IN EFFECT FROM 4 PM CDT THIS AFTERNOON
THROUGH TUESDAY EVENING...
...FLASH FLOOD WATCH WILL EXPIRE AT 1 PM CDT THIS AFTERNOON...

The National Weather Service in Topeka has issued a

* Flash Flood Watch for a portion of northeast Kansas, including 
  the following areas, Nemaha and Pottawatomie. 

* From 4 PM CDT this afternoon through Tuesday evening

* Thunderstorms are expected to redevelop this afternoon and
  evening over north central Kansas. These storms will slowly move
  eastward tonight and during the day on Tuesday. Localized heavy
  rainfall over 2 inches will be possible with these storms, 
  which may lead to renewed flooding over areas that already saw 
  very heavy rains over the last few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

KSZ012-024-031915-
/O.EXP.KTOP.FF.A.0002.000000T0000Z-180903T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brown-Jackson-
Including the cities of Hiawatha, Horton, and Holton
106 PM CDT Mon Sep 3 2018

...FLASH FLOOD WATCH WILL EXPIRE AT 1 PM CDT THIS AFTERNOON...

The Flash Flood Watch for a portion of northeast Kansas will
expire at 1 PM CDT this afternoon. The threat for widespread heavy
rain has ended; however, additional storms are possible late
tonight into Tuesday.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood watch went out at Sep 2, 3:27 AM CDT, 0 minutes earlier.

Area forecast discussion, Sep 2, 3:27 AM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
327 AM CDT Sun Sep 2 2018

.SHORT TERM...(Today and tonight)
Issued at 327 AM CDT Sun Sep 2 2018

Convection continues across parts of north central Kansas early this
morning at 08Z. The convection has been weakening and IR satellite
loop shows warming tops supporting this trend. Water vapor satellite
shows a shortwave moving northeast across northern New Mexico at
0730Z lifting northeast into southern Colorado. Imagery also
continues to show a good moisture fetch into the central Plains this
morning. After the early morning rain may see a break for a few
hours before additional convection develops later this morning and
afternoon. Additional energy looks to eject northeast across Kansas
this afternoon and the above mentioned wave is forecast to move
across northern Kansas and Nebraska tonight. Moisture transport
vectors increase this evening with convergence over central into
northeast Kansas near frontal boundary as well as any outflow
boundaries that may develop. Given precipitable water values in
excess of two inches expect high precipitation efficiency to occur
across the area. Entrance region of the upper jet will enhance
upward vertical motion tonight over north central Kansas. The best
850 mb moisture convergence looks to set up across central and into
north central Kansas this evening and tonight. After coordination
will issue a flash flood watch for much of north central Kansas from
this afternoon through 7 am Monday. Could see in excess of 3 inches
within the watch area. A few storms could also be severe as well
this afternoon and evening near the frontal boundary. Around 2000-
3000 J/kg of CAPE is forecast along with 30 to 40 kts of shear.
Backing winds near the surface front/trough will increase low level
helicity, therefore a tornado cannot be ruled out. Main hazards will
be damaging wind and hail.

.LONG TERM...(Monday through Saturday)
Issued at 327 AM CDT Sun Sep 2 2018

The main axis of heavier precip lifts northward with a temporary
stable airmass in its wake. Should see a break in the precipitation
for a portion of Labor Day before showers and thunderstorm chances
ramp up once again in the afternoon and evening. Broad warm
advection coupled with antecedent moisture in the area and
indications from all model guidance of another perturbation lifting
northward suggest scattered showers and thunderstorms throughout
northeast Kansas, some heavy at times. Severe potential is dependent
upon recovery time in the afternoon period and will likely be
isolated in nature. The main concern will once again be the heavy
rainfall and flash flood potential, however given the uncertainty
where the heaviest rainfall may occur, have opted to not issue
headlines just yet, especially given there are indications this
heavier precip axis may be further east over areas that have
received little, if any, rainfall the past few days.

Looking ahead to the remainder of the week is wet and cooler than
normal. Broad and expansive trough over the western CONUS is
reinforced by several perturbations lifting northward into the
region, paired with ascent near and along the residual boundary
towards the KS and NE border. Model guidance is noisy on qpf with
focused ascent for organized precip on Tuesday with similar signals
from the GFS and ECMWF of a stronger front dropping south in the
Wednesday-Thursday time frame. With the better consistency between
previous model runs highlighting the potential for organized
convection, have inserted likely to categorical pops. Any time
during this period severe storms cannot be ruled out with gusty
winds and isolated large hail. The bigger impact may be the
potential for flash flooding with model guidance estimating an
additional 1 to 3 inches or more possible by Friday. Models differ
greatly at this point with the GFS edging the upper ridge into the
central plains while the ECMWF leaves us remaining in westerly flow.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1147 PM CDT Sat Sep 1 2018

There may be an isolated shower or storm Tonight through Sunday
afternoon around the terminals. The better chance for showers and
thunderstorms will occur Sunday night. There may be some moderate
low-level shear of 25-30 KTS through 13Z SUN.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 1 PM CDT this afternoon through Monday
morning for KSZ008>010-020>022-034>036.

&&

SHORT TERM...53
LONG TERM...Prieto
AVIATION...Gargan
Hazardous weather outlook, Sep 1, 10:14 PM CDT, 5 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
1014 PM CDT Sat Sep 1 2018

KSZ008>012-020>024-026-034>040-054>056-058-059-030315-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
1014 PM CDT Sat Sep 1 2018

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Tonight.

There will be a chance for storms Tonight. Some of the storms may
be strong with small hail and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorm chances persist throughout the Labor Day weekend.
The best chances are generally north of Interstate 70 on Sunday
and Monday. If storms are able to develop, a few may be strong
with gusty winds and hail. Multiple opportunities for heavy
rainfall increases the threat for localized flash flooding into
the middle of the upcoming week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Local storm report, Sep 1, 9:56 PM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
956 PM CDT SAT SEP 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     2 W BELLEVILLE          39.82N 97.67W
09/01/2018  M62 MPH          REPUBLIC           KS   MESONET

&&
Local storm report, Sep 1, 10:27 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
1027 PM CDT SAT SEP 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     6 N HANOVER             39.99N 96.87W
09/01/2018  E60 MPH          WASHINGTON         KS   PUBLIC

0810 PM     TSTM WND GST     9 N MORROWVILLE         39.98N 97.17W
09/01/2018  E60 MPH          WASHINGTON         KS   TRAINED SPOTTER

0739 PM     TSTM WND GST     3 S BELLEVILLE          39.79N 97.64W
09/01/2018  E55 MPH          REPUBLIC           KS   PUBLIC

0737 PM     TSTM WND GST     CONCORDIA               39.57N 97.66W
09/01/2018  E55 MPH          CLOUD              KS   NWS EMPLOYEE

0733 PM     TSTM WND DMG     BELLEVILLE              39.82N 97.64W
09/01/2018                   REPUBLIC           KS   NWS EMPLOYEE

            SEVERAL 2 INCH TREE LIMBS BLOWN DOWN. TIME
            ESTIMATED BASED ON RADAR DATA.

0732 PM     TSTM WND GST     2 SSE CONCORDIA         39.55N 97.66W
09/01/2018  M60 MPH          CLOUD              KS   ASOS

0730 PM     TSTM WND GST     2 W BELLEVILLE          39.82N 97.67W
09/01/2018  M62 MPH          REPUBLIC           KS   MESONET

0702 PM     TSTM WND GST     6 S JAMESTOWN           39.51N 97.86W
09/01/2018  E60 MPH          CLOUD              KS   TRAINED SPOTTER

            POWER POLE SNAPPED AT GROUND LEVEL.

&&

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 7:01 PM CDTSevere Thunderstorm WarningTOPCloud, Republic44 min
Sep 1, 7:12 PM CDTSevere Thunderstorm WarningTOPCloud, Republic48 min
Sep 1, 7:31 PM CDTSevere Thunderstorm WarningTOPCloud, Republic44 min
Sep 1, 7:52 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Republic, Washington38 min
Sep 1, 8:30 PM CDTSevere Thunderstorm WarningTOPMarshall, Washington45 min
Sep 2, 8:29 AM CDTRiver Flood WarningTOPCloud4 days
Sep 2, 8:29 AM CDTRiver Flood WarningTOPClay3 days
Sep 2, 9:06 AM CDTRiver Flood WarningTOPMarshall7 days
Sep 2, 4:19 PM CDTSpecial Weather StatementTOPOttawa26 min
Sep 2, 4:44 PM CDTSevere Thunderstorm WarningTOPOttawa61 min
Sep 2, 5:16 PM CDTAreal Flood AdvisoryTOPOttawa3 hr
Sep 2, 5:27 PM CDTSevere Thunderstorm WarningTOPOttawa63 min
Sep 2, 5:37 PM CDTFlash Flood WarningTOPOttawa5 hr
Sep 2, 5:43 PM CDTSevere Thunderstorm WarningTOPOttawa47 min
Sep 2, 6:00 PM CDTSevere Thunderstorm WarningTOPClay, Marshall, Riley, Washington60 min
Sep 2, 6:29 PM CDTSevere Thunderstorm WarningTOPOttawa61 min
Sep 2, 6:43 PM CDTSevere Thunderstorm WarningTOPMarshall, Washington47 min
Sep 2, 6:56 PM CDTFlash Flood WarningTOPCloud, Ottawa5 hr

Nearby

Flash Flood Watches in Kansas, 2018Every flash flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.